您当前的位置:
首页 >
文章列表页 >
Positive Solutions to a Second-Order Singular Periodic Boundary Value Problem with Derivative Argument
更新时间:2026-09-14
    • Positive Solutions to a Second-Order Singular Periodic Boundary Value Problem with Derivative Argument

    • 含导数项的奇异二阶周期边值问题的正解
    • Issue 4, Pages: 291-296(2008)
    • Published:2008

    移动端阅览

  • 赵东霞, 王宏洲. Positive Solutions to a Second-Order Singular Periodic Boundary Value Problem with Derivative Argument[J]. 2008, (4): 291-296. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

85

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Existence of Positive Solutions for p-Kirchhoff Type Equationsin on RN
R3上一类Kirchhoff型方程组正解的存在性
二阶非线性差分方程正解的多重性
一类非线性m点边值问题正解的存在性与多解性
The Existence of Multiple Positive Solutions for the One-Dimensiona-p-Laplacian

Related Author

惠艳梅
刘进生
梁静
张福伟
赵倩茹
张建明
韩伟
靳祯

Related Institution

太原理工大学数学学院
山西大学数学系
0